Skip to content
My WebMD Sign In, Sign Up
Sexual Side Effects of Taking Hormone Pills?
avatar
An_246188 posted:
I'm 16 and never really was into masturbating but ever since I've started the estrogen pills, I'm unable to masturbate. This is extremely awkward to talk about but if someone could explain why or tell me they have the same issue, I'd greatly appreciate it
Reply
 
avatar
ForeverFrustrated responded:
I dont have the same issue , but from what I've been told my doctors and research online, its normal to loose the sex drive when adding hormones to oneself. remeber with PCOS your hormones are already off balance , I lost my sex drive for about 3 months one time. and i go to college. so it was definitely random lol its important to get a regular hormone check up


Spotlight: Member Stories

Currently diagnosed with PCOS. Devastated. Sad. Scared. Here for any words of comfort. Any advice on how to cope, I'd gladly accept with open arms...More

Helpful Tips

!!!!!!!@Free@!!!!!!! Real Madrid vs Schalke 04 Live Streaming Soccer Online Champions League – .R.o.u.n.d. o.f. .16. H.D T.V
Are You Looking for exciting soccer? Looking for awesome soccer match with HD video on your pc and related others? Don't worry. It is ... More
Was this Helpful?
0 of 0 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.